# SDR AALA201910289005

- Difficulty date: October 26, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 27,041 hours, 10,978 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG25448
- Condition: Displaced
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS L1 DOOR SLIDE NOT ENTIRELY CONTAINED IN CASE. MAINTENANCE REMOVED AND REPLACED L1 DOOR SLIDE IAW JOB CARD 25-94-10. OPS CHECK NORMAL.
